Deakin University
Browse

File(s) under permanent embargo

Almost sure estimation and synthesis of ultimate bounds for discrete-time Markov jump linear systems

journal contribution
posted on 2019-01-01, 00:00 authored by Hien Le, N T Lan Huong
This paper is concerned with the problems of almost sure ultimate bound estimation and controller design for Markov jump linear systems with bounded stochastic disturbances. By utilising a Lyapunov-based scheme proposed in this paper, an almost sure estimation of ellipsoidal ultimate bound (EUB) of the system is obtained through tractable matrix inequalities. On the basis of the estimation results, the problem of designing mode-dependent state feedback controllers that make the closed-loop system admit a prescribed ellipsoid as an EUB is considered. The obtained results on estimation and synthesis are then extended to the case of systems with deficient mode information. Finally, a practical example in DC motor devices is presented to demonstrate the applicability of the obtained results.

History

Journal

International journal of control

Volume

92

Issue

2

Pagination

394 - 403

Publisher

Taylor & Francis

Location

Abingdon, Eng.

ISSN

0020-7179

eISSN

1366-5820

Language

eng

Publication classification

C Journal article; C1.1 Refereed article in a scholarly journal

Copyright notice

2017, Informa UK